Seifert manifolds admitting partially hyperbolic diffeomorphisms

Andrew Scott Hammerlindl, Rafael Potrie, Mario Shannon

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We characterize which 3-dimensional Seifert manifolds admit transitive partially hyperbolic diffeomorphisms. In particular, a circle bundle over a higher-genus surface admits a transitive partially hyperbolic diffeomorphism if and only if it admits an Anosov flow.
Original languageEnglish
Pages (from-to)193-222
Number of pages10
JournalJournal of Modern Dynamics
Volume12
DOIs
Publication statusPublished - Dec 2018

Cite this